RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 51–55 (Mi dan8535)  

MATHEMATICS

Decrease of solutions of some hypoelliptic equations and the Kato theorem

V. Z. Meshkov

Voronezh State University

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. М. Никольский
Received: 04.05.1985

Citation: V. Z. Meshkov, “Decrease of solutions of some hypoelliptic equations and the Kato theorem”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 51–55

Citation in format AMSBIB
\Bibitem{Mes86}
\by V.~Z.~Meshkov
\paper Decrease of solutions of some hypoelliptic equations and the Kato
theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 51--55
\mathnet{http://mi.mathnet.ru/dan8535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852289}
\zmath{https://zbmath.org/?q=an:0627.35071}


Linking options:
  • http://mi.mathnet.ru/eng/dan8535
  • http://mi.mathnet.ru/eng/dan/v289/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019